Estimates on kernels for the ...-equation and the ...-Neumann problem.

Richard Beals; N.K. Stanton

Mathematische Annalen (1991)

  • Volume: 289, Issue: 1, page 73-84
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beals, Richard, and Stanton, N.K.. "Estimates on kernels for the ...-equation and the ...-Neumann problem.." Mathematische Annalen 289.1 (1991): 73-84. <>.

author = {Beals, Richard, Stanton, N.K.},
journal = {Mathematische Annalen},
keywords = {estimates; kernels; Levi form},
number = {1},
pages = {73-84},
title = {Estimates on kernels for the ...-equation and the ...-Neumann problem.},
url = {},
volume = {289},
year = {1991},

AU - Beals, Richard
AU - Stanton, N.K.
TI - Estimates on kernels for the ...-equation and the ...-Neumann problem.
JO - Mathematische Annalen
PY - 1991
VL - 289
IS - 1
SP - 73
EP - 84
KW - estimates; kernels; Levi form
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.